The COVID World post date: October 11th, 2021
SONGKHLA, THAILAND – A 26-year-old man has died 15 days after receiving the AstraZeneca COVID-19 vaccine. Manosit Chantra got the shot on September 24th. He developed several health issues shortly afterward including fever, joint pain, and a rash over his entire body. He suddenly collapsed on October 8th, which was caught on CCTV, and died moments later. His funeral will be held tomorrow.
CCTV captured the moment when Manosit was on the phone talking to his wife saying that he was feeling unwell and that he was on his way back home to seek treatment. But after talking for a while, he fell down. His friends tried to help him and rushed him to the hospital, but he had already passed away. The cause of death was determined to be a sudden coronary artery rupture.
Supawadee Chantra, the widow of Manosit, said that her husband went for his second dose on September 24th and that he got the AstraZeneca COVID-19 vaccine. “He had a fever and rash over his entire body after the second injection. He went to buy medicine for his rash but that didn’t help. Later, his legs started to hurt and he also complained about bone pain and joint pain, but he didn’t go to the doctor… The doctor has informed us about the sudden rupture of his coronary artery. My husband was healthy. He never had any diseases and any history of medical treatment.”
Please support our ongoing work.